# SDR SWAA2022030467053

- Difficulty date: March 4, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DTIP NRC X898084- REPAIR ON AFT CARGO FLOOR SUPPORT CHANNEL AT STA 772.5 LBL 12.5 REQUIRES REPLACEMENT / REMOVED AND REPLACED REPAIR ON AFT CARGO FLOOR SUPPORT CHANNEL AT STA 772.5 LBL 12.5 IAW B737-700 E.A 1-A53-4982 REV 3; AND SRM 53-00-53 REPAIR 2; 4
